# SDR GTIA2023020136949

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,191 hours, 19,784 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: D5755566320400
- Condition: Corroded
- Location: Left Wing
- Part time: 43,191 hours, 19,784 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SPAR LH WING SHROUD BOX FWD FACE BETWEEN RIBS WX866-WX1069. RAF-01 3102833-01 GENERATED.-PERFROMED PERMANENT REPAIR ON SHROUD BOX FWD FACE BETWEEN RIB 2 TO RIB 3 ON LH WING IAW EA # 57-0593-22 AND EC NO. EO 5751-2236.
